Smooth finite abelian uniformizations of projective spaces and Calabi-Yau orbifolds


Creative Commons License

Uludag A. M.

MANUSCRIPTA MATHEMATICA, vol.124, no.1, pp.31-44, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 124 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1007/s00229-007-0112-4
  • Title of Journal : MANUSCRIPTA MATHEMATICA
  • Page Numbers: pp.31-44

Abstract

We give a classification of smooth complex manifolds with a finite abelian group action, such that the quotient is isomorphic to a projective space. The case where the manifold is a Calabi-Yau is studied in detail.